MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC LANGSTON V2; DUAL LUMEN

VASCULAR SOLUTIONS, LLC LANGSTON V2; DUAL LUMEN
Model Number 5550
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing record review was completed and no nonconformances related to this lot were found therefore supporting the device met material, assembly and performance specifications prior to shipment.Several samples of the same lot were returned to manufacturer for investigation from the site.A follow-up report will be submitted when completed.
 
Event or Problem Description
The internal and external catheter became detached at the hub.Additional information received 05/13/2019: there was nothing unusual about the handling and no pressure injection was done on this case.We were attempting to cross a severely stenosed valve and it took about 30 minutes.The catheter separation was noticed at the middle of the case when we tried to flush the lumens with the manifold, only manual flush of the sidearm was done, it was then we noticed bubbles as we drew back on the tubing to purge the line.We also noticed that saline was dripping by the connection.A different langston catheter was used successfully to complete the procedure.No medical intervention was required.
 
Additional Manufacturer Narrative
The account requested to send back unused units from the same lot, and those units were evaluated.A visual inspection and leak testing were completed, and no issues were found.Without evaluating the device in question, it is undeterminable what caused the event.

Brand Name
LANGSTON V2
Common Device Name
DUAL LUMEN
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8690915
Report Number2134812-2019-00041
Device Sequence Number2005986
Product Code DQO
UDI-Device IdentifierM20655501
UDI-PublicM20655501
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Model Number5550
Device Lot Number627609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight82